Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 31, 2015, 8:48 PM EDT for Dade County, Walker County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2015, 8:48 PM EDT (00:48 UTC)
- Expired
- May 31, 2015, 9:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
Counties Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 74 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 417 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
281
WWUS82 KFFC 010048
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EDT SUN MAY 31 2015
GAZ001-002-010130-
DADE GA-WALKER GA-
848 PM EDT SUN MAY 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN DADE AND WALKER COUNTIES UNTIL 930 PM EDT...
AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR IDER...OR 12 MILES SOUTHWEST OF TRENTON...
MOVING NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS DADE AND WALKER COUNTIES THROUGH 930 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAFAYETTE...TRENTON...FORT OGLETHORPE...ROSSVILLE...CHICKAMAUGA...
CHATTANOOGA VALLEY...LA FAYETTE...RISING FAWN...LAKEVIEW...
CHATTANOOGA VALLEY...NOBLE...CLOUDLAND CANYON STATE PARK...COOPER
HEIGHTS...NEW ENGLAND...ROCK SPRING...LINWOOD...FAIRVIEW...
STEPHENSVILLE AND EAST RIDGE.
LAT...LON 3486 8526 3485 8520 3478 8520 3478 8516
3477 8515 3475 8516 3460 8553 3489 8559
3499 8529 3499 8526
TIME...MOT...LOC 0048Z 243DEG 18KT 3470 8559
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 31, 7:24 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 31, 7:24 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 724 PM EDT SUN MAY 31 2015 .UPDATE... OUTFLOW DRIVEN CONVECTION CONTINUES ACROSS MUCH OF THE CWFA THIS EVENING. THERE IS PLENTY OF MOISTURE AND INSTABILITY TO WORK WITH ...SO EXPECT THUNDERSTORMS TO CONTINUE TO TREK NORTHWARD. THE HI- RES MODELS HAVE THE ACTIVITY OVER WESTERN ALABAMA WEAKENING AS IT MOVES EAST INTO GA...BUT A FEW SHOWERS AND AN ISOLATED THUNDERSTORM WILL BE POSSIBLE INTO THE OVERNIGHT HOURS. DO THINK A WEAKENING OF THIS ACTIVITY IS REASONABLE...AS MOST OF WEST GA SHOULD BE WORKED OVER BY THE CURRENT ACTIVITY. HAVE MADE SOME POP AND TIMING TWEAKS FOR THE EVENING. && .PREV DISCUSSION... /ISSUED 312 PM EDT SUN MAY 31 2015/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... IN THE IMMEDIATE NEAR-TERM...MODERATE INSTABILITY AND AMPLE MOISTURE ACROSS THE FORECAST AREA FEEDING STRONG TO MARGINALLY SEVERE THUNDERSTORMS ACROSS THE NORTHWESTERN 2/3 OF THE AREA. BIGGEST THREATS REMAIN VERY HEAVY RAIN AND MINOR FLOODING...GUSTY WINDS TO AROUND OR JUST ABOVE SEVERE LIMITS AND HAIL TO JUST BELOW SEVERE LIMITS. FOR THE SHORT TERM FORECAST PERIOD...GOOD RAIN CHANCES CONTINUE AS THE UPPER TROUGH OVER THE CENTRAL U.S. CONTINUES TO SLOWLY SHIFT EAST TOWARD THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS. MEDIUM RANGE MODELS ARE IN FAIRLY GOOD AGREEMENT THROUGH MONDAY NIGHT DEPICTING THE CLOSED UPPER LOW DEVELOPING IN THE BASE OF THE TROUGH OVER THE TENNESSEE VALLEY. A WEAK SURFACE BOUNDARY SAGS INTO THE REGION AS WELL PROVIDING SOME LOW-LEVEL SUPPORT. PRECIPITABLE WATER VALUES INCREASING AND THIS TREND SHOULD CONTINUE THROUGH THE PERIOD. VALUES ARE EXPECTED TO BE ABOVE CLIMATOLOGICAL NORMALS...BUT ARE NOT EXPECTED TO BE EXTREME. WITH THE UPPER-LEVEL TROUGH IN PLACE OVER THE REGION PRECIPITATION IS POSSIBLE AT ANY TIME...HOWEVER COVERAGE SHOULD SHOW A MARKED DIURNAL BIAS. 20 LONG TERM /TUESDAY THROUGH SUNDAY/... NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIODS AS MODELS CONTINUE TO SHOW A WET PATTERN THROUGH MID AND LATE WORK WEEK AS AN UPPER LOW MEANDERS ACROSS THE DEEP SOUTH. LONG RANGE MODELS CONTINUE TO SHOW SOME DIFFERENCES IN HOW FAR EAST THE UPPER LOW/TROUGH DRIFTS BY THE WEEKEND... WITH THE ECMWF PUSHING THE TROUGH JUST EAST OF THE FORECAST AREA ON BY SATURDAY AND SUNDAY... WHILE THE GFS HOLDS THE AREA MORE ON THE ACTIVE EAST SIDE OF THE TROUGH OVER THE WEEKEND. WILL CONTINUE TO SHOW A CHANCE POP THROUGH THE WEEKEND FOR NOW. /39 PREVIOUS LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... /ISSUED AT 333 AM EDT SUN MAY 31 2015/ ECMWF AND GFS SIMILAR FOR THE FIRST PART OF THE LONG TERM...THEN THEY DIFFER IN POSITION OF THE UPPER LOW. THE UPPER TROUGH AND CLOSED LOW MOVES INTO THE SOUTHEAST KEEPING THE CWA IN THE WARM MOIST SECTOR. THIS WILL ALSO KEEP CHANCE POPS ACROSS THE ENTIRE CWA THROUGH THE WEEK. TOWARD THE END OF THE WEEK BOTH MODELS FILL THE LOW HOWEVER THE ECMWF PUSHES THE UPPER TROUGH A LITTLE FURTHER EAST THAN THE GFS. THE ECMWF WILL BRING LOWER POPS TO THE CWA WHILE THE GFS WOULD KEEP HIGHER POPS. HAVE OPTED TO GO WITH CHANCE POPS DUE TO THE UNCERTAINTY. 17 && .AVIATION... 00Z UPDATE... CONVECTION WILL LIKELY CONTINUE THROUGH 02Z-03Z AT ATL. A FEW SHOWERS/LIGHT RAIN WILL BE POSSIBLE ON THE BACK SIDE OF THE INITIAL LINE. EXPECT IFR CIGS TO DEVELOP OVERNIGHT AND LINGER A FEW HOURS AFTER SUNRISE BEFORE LIFTING TO 034-040KFT. AFTERNOON THUNDERSTORMS WILL AGAIN BE POSSIBLE...SO KEPT THE PROB30 GROUP FOR PEAK HEATING. WINDS SHOULD STAY ON THE EAST SIDE TONIGHT...BUT A SWITCH TO THE SE IS POSSIBLE BY MID TO LATE MORNING ON MONDAY. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 83 66 83 / 50 60 50 60 ATLANTA 68 83 67 81 / 60 60 60 50 BLAIRSVILLE 62 78 61 76 / 60 70 60 50 CARTERSVILLE 65 82 64 81 / 70 60 50 50 COLUMBUS 68 85 68 84 / 60 60 50 60 GAINESVILLE 66 81 65 79 / 60 60 60 50 MACON 67 87 66 85 / 50 60 60 60 ROME 64 81 63 81 / 70 60 50 50 PEACHTREE CITY 66 83 64 81 / 60 60 60 60 VIDALIA 68 88 69 85 / 40 60 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 31, 11:39 AM EDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1139 AM EDT SUN MAY 31 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1139 AM EDT SUN MAY 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... DAMAGING WINDS... LOCALLY HEAVY RAIN... FREQUENT CLOUD TO GROUND LIGHTNING AND POSSIBLY SOME LARGE HAIL. DISCUSSION... INCREASING MOISTURE AND INSTABILITY AHEAD OF AN UPPER LEVEL DISTURBANCE WILL RESULT IN SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. WHILE ISOLATED SEVERE STORMS COULD DEVELOP JUST ABOUT ANYWHERE TODAY... THE BEST CHANCE FOR SEVERE STORMS WILL BE MAINLY ALONG AND NORTH OF A LINE FROM AMERICUS... TO FORSYTH...TO WASHINGTON... AND MAINLY BETWEEN THE HOURS OF 2 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THUNDERSTORMS ARE POSSIBLE EACH DAY ACROSS NORTH AND CENTRAL GEORGIA AS AN UPPER LEVEL LOW PRESSURE SYSTEM STALLS ACROSS THE REGION. THERE IS A MARGINAL RISK OF AFTERNOON AND EVENING SEVERE STORMS ON MONDAY... AND POSSIBLY AGAIN ON TUESDAY... ACROSS NORTH AND CENTRAL GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 31, 7:18 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT SUN MAY 31 2015
GAZ052-053-066-067-010000-
HEARD GA-TROUP GA-COWETA GA-MERIWETHER GA-
718 PM EDT SUN MAY 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HEARD...TROUP...COWETA AND MERIWETHER COUNTIES UNTIL 800 PM EDT...
AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
LUTHERSVILLE TO 6 MILES WEST OF HOGANSVILLE...AND MOVING NORTH AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS HEARD...TROUP...COWETA AND MERIWETHER COUNTIES THROUGH
800 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...LAGRANGE...FRANKLIN...GREENVILLE...PEACHTREE CITY...
SENOIA...HOGANSVILLE...GRANTVILLE...WOODBURY...LUTHERSVILLE...
MORELAND...SHARPSBURG...TURIN...HARALSON...LONE OAK...GAY...EAST
NEWNAN...CORINTH...HARRISONVILLE AND ROCKY MOUNT.
LAT...LON 3337 8459 3333 8453 3330 8451 3318 8450
3310 8453 3308 8451 3308 8453 3304 8454
3298 8452 3297 8520 3333 8528
TIME...MOT...LOC 2317Z 163DEG 12KT 3319 8466 3316 8503Special weather statement, May 31, 7:34 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EDT SUN MAY 31 2015
GAZ054-056-058-068-070-010000-
SPALDING GA-PIKE GA-BUTTS GA-LAMAR GA-FAYETTE GA-
734 PM EDT SUN MAY 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN SPALDING...PIKE...BUTTS...LAMAR AND FAYETTE COUNTIES UNTIL 800 PM
EDT...
AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTHEAST OF HARALSON TO NEAR WILLIAMSON TO NEAR BARNESVILLE...AND
MOVING NORTH AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS SPALDING...PIKE...BUTTS...LAMAR AND FAYETTE COUNTIES
THROUGH 800 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GRIFFIN...BARNESVILLE...ZEBULON...PEACHTREE CITY...SENOIA...MILNER...
BROOKS...WILLIAMSON...ORCHARD HILL...WOOLSEY...SUNNY SIDE...ALDORA...
EAST GRIFFIN...DIGBEY...CHAPPEL MILL...HOLLONVILLE...HIGHLAND
MILLS...VAUGHN...WALKER MILL AND GOGGINS.
LAT...LON 3339 8457 3340 8439 3339 8440 3335 8439
3335 8425 3334 8425 3334 8415 3332 8415
3330 8411 3330 8407 3332 8407 3333 8405
3302 8410 3308 8434 3310 8453 3320 8449
3326 8450 3332 8452 3335 8457
TIME...MOT...LOC 2334Z 191DEG 16KT 3316 8450 3318 8431 3311 8412Special weather statement, May 31, 8:05 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
805 PM EDT SUN MAY 31 2015
GAZ042-044-052>057-010030-
HEARD GA-HENRY GA-SPALDING GA-CLAYTON GA-CARROLL GA-COWETA GA-
SOUTH FULTON GA-FAYETTE GA-
805 PM EDT SUN MAY 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN HEARD...HENRY...SPALDING...CLAYTON...CARROLL...COWETA...SOUTH
FULTON AND FAYETTE COUNTIES UNTIL 830 PM EDT...
AT 805 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR EPHESUS
TO NEAR MCDONOUGH...AND MOVING NORTH AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY
MOVE ACROSS HEARD...HENRY...SPALDING...CLAYTON...CARROLL...COWETA...
SOUTH FULTON AND FAYETTE COUNTIES THROUGH 830 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...NEWNAN...CARROLLTON...GRIFFIN...MCDONOUGH...FAYETTEVILLE...
JONESBORO...PEACHTREE CITY...EAST POINT...STOCKBRIDGE...UNION CITY...
FOREST PARK...RIVERDALE...VILLA RICA...COLLEGE PARK...FAIRBURN...
HAMPTON...TYRONE...MORROW AND LOVEJOY.
LAT...LON 3370 8514 3369 8511 3373 8505 3374 8490
3358 8491 3357 8481 3363 8475 3366 8466
3375 8457 3365 8435 3365 8425 3363 8424
3364 8419 3356 8413 3353 8404 3325 8413
3331 8527 3365 8531
TIME...MOT...LOC 0005Z 186DEG 18KT 3338 8520 3341 8420Special weather statement, May 31, 8:11 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
811 PM EDT SUN MAY 31 2015
GAZ061-073-010100-
BALDWIN GA-HANCOCK GA-
811 PM EDT SUN MAY 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BALDWIN AND HANCOCK COUNTIES UNTIL 900 PM EDT...
AT 811 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MILLEDGEVILLE...MOVING NORTH AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS BALDWIN AND HANCOCK COUNTIES THROUGH 900 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...MIDWAY-HARDWICK...MERIWETHER...ALLENWOOD...COOPERS...
SCOTTSBORO...HARDWICK...UNDERWOOD...OCONEE SPRINGS PARK...BEULAH...
DEVEREUX AND PANCRAS.
LAT...LON 3303 8306 3303 8307 3301 8306 3296 8308
3297 8311 3301 8314 3299 8318 3297 8316
3297 8324 3298 8335 3317 8334 3319 8327
3326 8325 3326 8323 3328 8323 3331 8315
3332 8315 3331 8298
TIME...MOT...LOC 0011Z 185DEG 14KT 3306 8319Special weather statement, May 31, 8:28 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
828 PM EDT SUN MAY 31 2015
GAZ053-010130-
COWETA GA-
828 PM EDT SUN MAY 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR POSSIBLE MINOR FLOODING
FROM HEAVY RAIN IN COWETA COUNTY UNTIL 930 PM EDT...
AT 825 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAINFALL FROM SEVERAL PREVIOUS THUNDERSTORMS NEAR NEWNAN. THE
STORMS WERE NEARLY STATIONARY AND DRIFTING NORTHWARD. A QUICK 3 TO 4
INCHES OF RAINFALL WAS ESTIMATED TO HAVE OCCURRED IN THE LAST
SEVERAL HOURS.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
COWETA COUNTY...INCLUDING AREAS AROUND NEWNAN...EAST NEWNAN...ARNCO-
SARGENT AND PLANT YATES. MOTORISTS REMEMBER TO TURN AROUND DON'T
DROWN WHEN ENCOUNTERING WATER COVERED ROADWAYS.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
LAT...LON 3346 8492 3346 8491 3347 8491 3347 8476
3330 8475 3331 8494
TIME...MOT...LOC 0025Z 240DEG 49KT 3340 8484Special weather statement, May 31, 8:48 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EDT SUN MAY 31 2015
GAZ001-002-010130-
DADE GA-WALKER GA-
848 PM EDT SUN MAY 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN DADE AND WALKER COUNTIES UNTIL 930 PM EDT...
AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR IDER...OR 12 MILES SOUTHWEST OF TRENTON...
MOVING NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS DADE AND WALKER COUNTIES THROUGH 930 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAFAYETTE...TRENTON...FORT OGLETHORPE...ROSSVILLE...CHICKAMAUGA...
CHATTANOOGA VALLEY...LA FAYETTE...RISING FAWN...LAKEVIEW...
CHATTANOOGA VALLEY...NOBLE...CLOUDLAND CANYON STATE PARK...COOPER
HEIGHTS...NEW ENGLAND...ROCK SPRING...LINWOOD...FAIRVIEW...
STEPHENSVILLE AND EAST RIDGE.
LAT...LON 3486 8526 3485 8520 3478 8520 3478 8516
3477 8515 3475 8516 3460 8553 3489 8559
3499 8529 3499 8526
TIME...MOT...LOC 0048Z 243DEG 18KT 3470 8559The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:05 PM EDT | Special Weather Statement | FFC | Carroll, Clayton, Coweta, Fayette, Henry, Spalding | 25 min |
| May 31, 8:11 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 49 min |
| May 31, 8:28 PM EDT | Special Weather Statement | FFC | Coweta | 62 min |
| May 31, 9:31 PM EDT | Special Weather Statement | FFC | Coweta | 59 min |
| Jun 1, 1:43 PM EDT | Special Weather Statement | FFC | Hancock | 32 min |
| Jun 1, 2:17 PM EDT | Special Weather Statement | FFC | Taylor | 28 min |
| Jun 1, 2:29 PM EDT | Special Weather Statement | FFC | Hancock | 46 min |
| Jun 1, 3:45 PM EDT | Special Weather Statement | FFC | Jefferson | 30 min |
| Jun 1, 3:50 PM EDT | Special Weather Statement | FFC | Barrow | 25 min |
| Jun 1, 4:43 PM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| Jun 1, 5:01 PM EDT | Special Weather Statement | FFC | Morgan | 29 min |
| Jun 1, 5:19 PM EDT | Special Weather Statement | FFC | Treutlen | 26 min |
| Jun 1, 5:24 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
| Jun 1, 5:28 PM EDT | Special Weather Statement | FFC | Gwinnett | 32 min |
| Jun 1, 5:35 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Jun 1, 5:58 PM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| Jun 1, 6:17 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Jun 1, 6:49 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 26 min |
| Jun 1, 7:00 PM EDT | Special Weather Statement | FFC | Cobb | 30 min |
| Jun 1, 7:04 PM EDT | Special Weather Statement | FFC | Murray | 26 min |
| Jun 1, 7:26 PM EDT | Special Weather Statement | FFC | White | 34 min |
| Jun 1, 7:30 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 30 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.